# SDR SWAA2022031175670

- Difficulty date: February 19, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CAP STRAP LOC. BS 794.3 STR 25R ON AFT CARGO COMPARTMENT 2022-104188 / [01] FABRICATED CAP STRAP LOC. BS 794.3 STR 25R ON AFT CARGO COMPARTMENT IAW B737-700 SRM-51-10-05 AND DWG-453A2611 REV. C.;[02] CORRECTED STEP 1  FABRICATED CAP STRAP LOC. BS 794.3 STR 25R ON AFT CARGO COMPARTMENT IAW B737-700 SRM-51-10-05 AND DWG-453A2611 REV. C. SEE INDIVIDUAL SIGN-OFF BELOW;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
